# SDR ASAA0570047

- Difficulty date: August 1, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32524
- Condition: Bent
- Location: Fs 490
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - BELT LOADER CONTACTED AIRCRAFT FUSELAGE SKIN AT FORWARD CARGO DOOR CUTOUT AFT EDGE.  CUT OUT DAMAGE AND INSTALLED REPAIR IAW SRM 53-00-01 NR 24.  (M)
